Standard surfaces and nodal curves in symplectic 4-manifolds

Michael Usher Department of Mathematics

Differential Geometry mathscidoc:1609.10040

Journal of Differential Geometry, 77, (2), 237-290, 2007
Continuing the program of [DS] and [U1], we introduce refinements of the Donaldson-Smith standard surface count which are designed to count nodal pseudoholomorphic curves and curves with a prescribed decomposition into reducible components. In cases where a corresponding analogue of the Gromov-Taubes invariant is easy to define, our invariants agree with those analogues. We also prove a vanishing result for some of the invariants that count nodal curves.
No keywords uploaded!
[ Download ] [ 2016-09-09 10:11:35 uploaded by admin ] [ 333 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{michael2007standard,
  title={STANDARD SURFACES AND NODAL CURVES IN SYMPLECTIC 4-MANIFOLDS},
  author={Michael Usher},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909101135850508697},
  booktitle={Journal of Differential Geometry},
  volume={77},
  number={2},
  pages={237-290},
  year={2007},
}
Michael Usher. STANDARD SURFACES AND NODAL CURVES IN SYMPLECTIC 4-MANIFOLDS. 2007. Vol. 77. In Journal of Differential Geometry. pp.237-290. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909101135850508697.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved